# SDR NSVA20120229462

- Difficulty date: February 29, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N196CJ
- Make and model: Saab 340B
- Aircraft serial: 340B196
- System (JASC): 7160 · Engine Air Intake System
- Part: Transorb
- Condition: Obstructed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

A/C RETURNED TO GATE DUE TO MX.  ENGINE INTAKE LIGHT ILLUMINATED ON TAXI OUT.  FOUND SPEED TAPE BYPASSING THE TRANSORBERS.  MX REMOVED SPEED TAPE FROM TRANSORBERS CLEANED AND CHECKED POWER RELAYS 48HE AND 46HE.  RESET C/B AND OP'S CHECKED INTAKE GOOD.
